# SDR 95ZZZX2802

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N701AL
- Make and model: Skrsky S76
- Aircraft serial: 760238
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Tube Assy
- Part number: S6137643292
- Condition: Debonded
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLY FOR OVERHAUL FOUND T/R DRIVE TUBE DEBONDED BEYOND MANUFACTURER'S MAXIMUM ALLOWABLE LIMITS.
